MathSciNet Relay Station
MathSciNet bibliographic data
MR2379443 (2009j:35196) 35K65 (35B65 35D05 35D10 35K55 35R35 80A22)
Korten, Marianne K.; Moore, Charles N. Regularity for solutions of the two-phase Stefan problem. Commun. Pure Appl. Anal. 7 (2008), no. 3, 591–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement